Volume 15 Number 2
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 15
Issue 2, 185–365
Issue 1, 1–184

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
Other MSP Journals
Author Index – Z
Zack, Laurie
An application of Google's PageRank to {NFL} rankings
Zadorozhnyy, Vasily
A group labeling version of the lights out game
Zangara, Karen
Applications of full coverings in Real Analysis
Zapeta-Tzul, Sergio
Log-concavity of Holder means and an application to geometric inequalities
Zarrouk, Mazen
Institutional support for undergraduate research
Zeleke, Aklilu
Institutional support for undergraduate research
On proofs of certain combinatorial identities
Some remarks on generalized recursive polynomials
Zell, Thierry
On (2,3)-Agreeable Box Societies
Zelleke, Ephrata
Zemke, Andrew
Minimal k-rankings for prism graphs
Zeng, Jiangang
Congruence properties of $S$-partition functions
Zeng, Yingyi
The isoperimetric problem in the plane with the sum of two Gaussian densities
Zeytuncu, Yunus
Spectra of Kohn Laplacians on spheres
Spectrum of the Kohn Laplacian on the Rossi sphere
Zhang, Andy
Filtering cohomology of ordinary and Lagrangian Grassmannians
Zhang, Hainan
Effective resistance on graphs and the epidemic quasimetric
Zhang, Mali
A graph theoretical approach to solving Scramble Squares puzzles
Zhang, Ping
Hamiltonian labelings of graphs
On closed modular colorings of rooted trees
Zhang, Qiyu
A look at generalized perfect shuffles
Zhang, Ruimin
Finding structure in sequences of real numbers via graph theory: a problem list
Zhang, Yan
The Multi-Dimensional Frobenius Problem
Zhang, Yufei
Total Difference Chromatic Numbers of Graphs
Zhang, Ziyi
Minimal flag triangulations of lower-dimensional manifolds
Zhao, Xueying
Coalitions and cliques in the school choice problem
Trapping light rays aperiodically with mirrors
Zhao, Yifei
Lifting representations of finite reductive groups: a character relation
Zheng, Albert
Coincidences among skew stable and dual stable Grothendieck polynomials
Zheng, Hailun
Minimal flag triangulations of lower-dimensional manifolds
Zheng, Xudong
Pairwise compatibility graphs: complete characterization for wheels
Zhong, Guo
Finite groups with some weakly $s$-permutably embedded and weakly $s$-supplemented subgroups
Zhou, Chenzhang
An explicit third-order one-step method for autonomous scalar initial value problems of first order based on quadratic Taylor approximation
Zhou, Qinhan
Descents and des-Wilf equivalence of permutations avoiding certain non-classical patterns
Zhou, Xinwen
Computing points of small height for cubic polynomials
Zhu, Emily
Multicast triangular semilattice network
Zhu, Junjie
On distance labelings of amalgamations and injective labelings of general graphs
Zhu, Xiaoqi
Gram determinant of planar curves
Zhu, Xinjing
Coalitions and cliques in the school choice problem
Zhu, Ziye
Filtering cohomology of ordinary and Lagrangian Grassmannians
Zhylinski, Mikita
On generalizing happy numbers to fractional base number systems
Zijian Rong,
Filtering cohomology of ordinary and Lagrangian Grassmannians
Zilli, Brian
Zimmer, Paul
One-dimensional topological theories with defects and linear generating functions
Zinzer, Scott
The first digit of the discriminant of Eisenstein polynomials as an invariant of totally ramified extensions of p-adic fields
Zumba, Andres
Zeros of polynomials with four-term recurrence
Zupan, Alexander
Infinite cardinalities in the Hausdorff metric geometry
New examples of Brunnian theta graphs